# SDR TWAA9786001

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- System (JASC): 7603 · Power Lever
- Part: Mix Box
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 883 - DURING CRUISE, NR 2 ENGINE THROTTLE WAS BINDING AT .42 EPR.  LUBRICATED MIX BOX; FUNCTIONAL CHECK NORMAL.  CHECK C - 2-15-97 - JFK.  (X)
